Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Veklich, Nikolai Aleksandrovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:58
Abstract pages:30
Full texts:10
References:7
Senior Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person139152
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. N. A. Veklich, A. M. Lokoshchenko, “Distribution of random slip-line directions under inelastic deformation”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 4,  55–57  mathnet; Moscow University Mechanics Bulletin, 68:4 (2013), 94–96  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022